My new gastroenterologist told me to stop taking azathioprine straight away as he felt I'd been on it too long (about 3 years I think) - a rather rude/abrupt man as it goes! He clearly doesn't like the drug and my previous gastroenterologist put me on it as I'd had some restriction and she wanted to prevent further restrictions and thought a period on azathioprine was in order. I tolerated the drug well, no issues with any side effects or blood tests. However, since I've stopped taking the drug I have developed 2 rather weird skin rashes - one on my face which is itchy ,red patches and another down my neck and on my collar bone which is raised red bumps. The GP has put the rashes down to 'one of those things' and given me steroid cream for the rash but the more I think about it the more I wonder if my body is reacting to the sudden withdrawal of the azathioprine. Has anyone else had this?